Sobolev space estimates for a class of ...
Type de document :
Article dans une revue scientifique: Article original
URL permanente :
Titre :
Sobolev space estimates for a class of bilinear pseudodifferential operators lacking symbolic calculus
Auteur(s) :
Titre de la revue :
Analysis & PDE
Pagination :
551-571
Éditeur :
Mathematical Sciences Publishers
Date de publication :
2011
ISSN :
2157-5045
Mot(s)-clé(s) en anglais :
Bilinear pseudodifferential operators
exotic class
transposes
Littlewood-Paley theory
Sobolev space estimates
exotic class
transposes
Littlewood-Paley theory
Sobolev space estimates
Discipline(s) HAL :
Mathématiques [math]/Analyse classique [math.CA]
Résumé en anglais : [en]
The reappearance of a sometimes called exotic behavior for linear and multilinear pseudodifferential operators is investigated. The phenomenon is shown to be present in a recently introduced class of bilinear pseudodifferential ...
Lire la suite >The reappearance of a sometimes called exotic behavior for linear and multilinear pseudodifferential operators is investigated. The phenomenon is shown to be present in a recently introduced class of bilinear pseudodifferential operators which can be seen as more general variable coefficient counterparts of the bilinear Hilbert transform and other singular bilinear multipliers operators. The unboundedness on product of Lebesgue spaces but the boundedness on spaces of smooth functions (which is the exotic behavior referred to) of such operators is obtained. In addition, by introducing a new way to approximate the product of two functions, estimates on a new paramultiplication are obtained.Lire moins >
Lire la suite >The reappearance of a sometimes called exotic behavior for linear and multilinear pseudodifferential operators is investigated. The phenomenon is shown to be present in a recently introduced class of bilinear pseudodifferential operators which can be seen as more general variable coefficient counterparts of the bilinear Hilbert transform and other singular bilinear multipliers operators. The unboundedness on product of Lebesgue spaces but the boundedness on spaces of smooth functions (which is the exotic behavior referred to) of such operators is obtained. In addition, by introducing a new way to approximate the product of two functions, estimates on a new paramultiplication are obtained.Lire moins >
Langue :
Anglais
Comité de lecture :
Oui
Audience :
Internationale
Vulgarisation :
Non
Commentaire :
23 pages
Collections :
Source :
Date de dépôt :
2025-01-24T12:28:25Z
Fichiers
- document
- Accès libre
- Accéder au document
- Bernicot-Torres9.pdf
- Accès libre
- Accéder au document
- 1003.6000
- Accès libre
- Accéder au document